# SDR QXEA2010121300889

- Difficulty date: December 8, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,222 hours, 24,325 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE AUTO FEATHER TEST.  C/W FIM TASK 61-20-00-810-805.  C/W OPS TEST OF NR1 PROP AUTO FEATHER AND UPTRIM IAW TASK 61-20-00-710-801 3 TIMES.  TWICE STATIC AND ONCE ENGINES RUNNING.  OPS TEST GOOD ALL 3 TIMES.  NO PROP CODES APPEARED IN CDS.  ACFT IS RETURNED TO SERVICE. NO PARTS REPLACED.
